RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 6, Pages 948–954 (Mi mz11903)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Variational Principles in Nonlinear Analysis and Their Generalization

A. V. Arutyunovab, S. E. Zhukovskiiac

a Peoples Friendship University of Russia, Moscow
b Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
c Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Keywords: Ekeland variational principle, Bishop–Phelps variational principle, Caristi-like generalized condition.

Funding Agency Grant Number
Russian Science Foundation 17-11-01168
Ministry of Education and Science of the Russian Federation МК-2085.2017.1
5-100
Russian Foundation for Basic Research 17-51-12064
This work was supported by the Russian Foundation for Basic Research (project no. 17-51-1206), “RUDN University Program 5-100,” and by the grant of the President of the Russian Federation (project no. MK-2085.2017.1). The results of Sec. 3 were obtained by the first-named author under the support of the Russian Science Foundation (project no. 17-11-01168).
The results of Sec. 3 were obtained by the first-named author under the support of the Russian Science Foundation under grant 2085.2017.1.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11903

Full text: PDF file (380 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:6, 1014–1019

Bibliographic databases:

Received: 20.12.2017

Citation: A. V. Arutyunov, S. E. Zhukovskii, “Variational Principles in Nonlinear Analysis and Their Generalization”, Mat. Zametki, 103:6 (2018), 948–954; Math. Notes, 103:6 (2018), 1014–1019

Citation in format AMSBIB
\Bibitem{AruZhu18}
\by A.~V.~Arutyunov, S.~E.~Zhukovskii
\paper Variational Principles in Nonlinear Analysis and Their Generalization
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 6
\pages 948--954
\mathnet{http://mi.mathnet.ru/mz11903}
\crossref{https://doi.org/10.4213/mzm11903}
\elib{http://elibrary.ru/item.asp?id=34940611}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 6
\pages 1014--1019
\crossref{https://doi.org/10.1134/S0001434618050383}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436583800038}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049130533}


Linking options:
  • http://mi.mathnet.ru/eng/mz11903
  • https://doi.org/10.4213/mzm11903
  • http://mi.mathnet.ru/eng/mz/v103/i6/p948

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Arutyunov A.V., Zhukovskiy E.S., Zhukovskiy S.E., “Caristi-Like Condition and the Existence of Minima of Mappings in Partially Ordered Spaces”, J. Optim. Theory Appl., 180:1, SI (2019), 48–61  crossref  mathscinet  zmath  isi
    2. A. V. Arutyunov, E. S. Zhukovskiy, S. E. Zhukovskiy, “Kantorovich's Fixed Point Theorem in Metric Spaces and Coincidence Points”, Proc. Steklov Inst. Math., 304 (2019), 60–73  mathnet  crossref  crossref  isi  elib
    3. A. V. Arutyunov, S. E. Zhukovskiy, K. V. Storozhuk, “The structure of the set of local minima of functions in various spaces”, Siberian Math. J., 60:3 (2019), 398–404  mathnet  crossref  crossref  isi  elib
    4. R. Sengupta, S. E. Zhukovskiy, “Minima of functions on $(q_1, q_2)$-quasimetric spaces”, Eurasian Math. J., 10:2 (2019), 84–92  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:359
    References:26
    First page:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020